MathSciNet Relay Station
MathSciNet bibliographic data
MR2786223 (2012g:14070) 14J50 (14L30)
Boissière, Samuel; Nieper-Wißkirchen, Marc; Sarti, Alessandra Higher dimensional Enriques varieties and automorphisms of generalized Kummer varieties. J. Math. Pures Appl. (9) 95 (2011), no. 5, 553–563.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement